MAUDE Adverse Event Report: LUMENIS LTD ULTRAPULSE DUO; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD ULTRAPULSE DUO; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-2000000
Medical Device Problem Codes Optical Problem (3001); Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this unit had problems with aiming beam and power was low.No patient involvement.
 
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.It was reported that the unit experienced issues related to low aiming beam output and low power.There was no patient involvement associated with this event.The issue was investigated on site by field service.Troubleshooting confirmed that the system energy output was not within the acceptable tolerance of the requested power and that the aiming beam and treatment beam were not concentric.Inspection of the arm assembly, optics bench, mirrors, and optical components did not reveal any compromised or damaged parts.Cleaning, realignment of the aiming and treatment beams, and multiple calibration procedures were performed to restore system performance.Following completion of the aiming beam alignment, power calibrations, and system performance checks, the console was verified to be operating within manufacturer specifications.All safety features were tested and confirmed to be functioning correctly, and the system passed all required performance and power output tests.The unit was returned to service and deemed ready for customer use.Based on the available information, the reported event was attributed to an expected or random component failure, with no indication of a manufacturing or design related issue.As a result, a conclusion of cause traced to component failure was assigned.
 
Event or Problem Description

Brand Name
ULTRAPULSE DUO
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
yokneam
IS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24644335
Report Number2124215-2026-15328
Device Sequence Number15899114
Product Code GEX
UDI-Device Identifier07290109140322
UDI-Public(01)07290109140322(11)190819(10)166
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K203544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-2000000
Device Catalogue NumberGA-2000000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date04/10/2026
Date Device Manufactured08/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown